# SDR FDEA201008303197

- Difficulty date: August 30, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 6 Slat
- Component: Slat, Boeing
- Component part number: 114N3002956A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT LEADING EDGE  HAS CREASE DENT UPPER SURFACE WS 150.5 EVALUATED DENT AND FOUND TO BE OUT OF LIMITS PER SRM 57-43-02, FIG.101, AND NOTE "K";   A=1.11, Y=.066", A/Y=16.83. REPAIRED NR 6 L/E SLAT, UPPER SURFACE, PER SRM 57-43-02, BY BONDING A 4" DOUBLER AT WS 150.50. REPAIR ACCOMPLISHED ON ASSY. REFERENCE EA F-5750-141193 FOR REPAIR TRACKING.  MAJOR REPAIR
